# SDR RAIA9910013

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1379007D474
- Condition: Failed
- Location: Right
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: A, B

## Discrepancy

7334 - STL - LOST ALL HYDRAULIC PRESSURE.  MAINTENANCE REPLACED HYD LINE ON RIGHT SIDE OF AIRCRAFT.
